Minor tingling in left hand

Quick question/advice: over the last few days I've been getting periodic tingling in my left hand (and occasionally elbow) mainly when I'm sitting relaxing or in bed (but I'm either on my back or lying on my right side) so there isn't an obvious reason. I don't think I've got any other symptoms (and I don't feel breathless/racing heart/chest pain) - although I was achy between the shoulder blades for a few days which I put down to both jabs.

I've been diagnosed with RA and am normally on 25mg MTX but had covid/flu jab last Saturday so am currently on a 2-week break.

I did mention the tingling to a pharmacist yesterday and they weren't really concerned but there is part of me which isn't totally convinced so wanted to check in with the community.

Thanks!

Comments

  • stickywicket
    stickywicket Member Posts: 27,223

    I'm sorry. I understànd your concern but I can't relate to this. It might be any of the things you say. Maybe monitor it for a few days and gently exercise your shoulders and neck. I hope it just goes as quickly as it came.

  • Anna
    Anna Moderator Posts: 695

    Hi @JenHB

    It would be worth mentioning this to your GP/Rheumatologist, since Methotrexate can sometimes affect your nervous system, and RA can also sometimes cause nerve compression that may cause tingling in your hands.

    Best wishes,

    Anna (Mod)

  • alexander1
    alexander1 Member Posts: 70

    Hi always worth checking with GP but I have this regularly. It’s caused by arthritis and degeneration of the discs. The bone and disc changes impact the routes for nerves and if swollen or impinged can cause numbness

  • JenHB
    JenHB Member Posts: 80

    Thanks. I have now spoken to rheumatology as the movement/flexibility in my knees has taken a serious nose-dive. Bloods have been taken this evening and I've been told to restart my MTX immediately as it's potentially my body flaring which does mean I've only had a 1 week break after my jabs.